# SDR IPXA11564104

- Difficulty date: January 11, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Aircraft time: 18,632 hours, 12,255 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, INTERIOR FLOOR SHEAR WEB HAS CORROSION STA 340, LBL 47-59.    REMOVED FASTENER, BLENDED CORROSION, FOUND TO BE IN LIMITS, REFINISHED, INSTALLED FASTENER IAW B757-5310-38276.
